EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-4015 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/22/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 7 years and 10 months post the initial left total knee arthroplasty, the patient complained of pain and was revised due to a loose femur and recalled poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.